MathSciNet Relay Station
MathSciNet bibliographic data
MR1833132 (2002d:49046) 49N70 (91A23)
Èĭdelʹman, S. D.; Chikriĭ, A. A. Dynamic game-theoretic approach problems for fractional-order equations. (Russian) Ukraïn. Mat. Zh. 52 (2000), no. 11, 1566--1583; translation in Ukrainian Math. J. 52 (2000), no. 11, 1787–1806 (2001)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement